# SDR MASA200500729

- Difficulty date: September 14, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 23,216 hours, 20,116 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 2701
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 3,153 hours, 1,164 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2611 PHL.  CARGO SMOKE WARNING MESSAGE IN FLIGHT.  MX REPLACED THE SMOKE DETECTOR.
